# SDR HALA2022072500135

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 8,437 hours, 1,910 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ECAM AIRBORNE AIR ENG 1 BLEED FAULT // INSPECTION OF ENG 1 FAN AIR VALVE C/O IAW AMM 36-11-54. FOUND ROD ASSY & SCREW DAMAGED, ITEM 10 & 30 OF IPC 36-11-54-02. R&R ENG 'FAN AIR VALVE' PER AMM 36-11-54-00-803-A & 3611-54-400-803-A AND PERFORMED ENG RUN IAW AMM 71-00-00. NO FAULTS NOTED A/C OK TO CONT SVC.
